# SDR EE4Y201306030056

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN AT BS 294.5, RBL 8, FLOORBEAM UPPER CHORD SPLICE ANGLE CRACKED AT THE RADIUS.  REPAIRED FLOORBEAM UPPER TEE SECTION BETWEEN LBL 5 AND RBL 29.75 IAW SRM 53-10-51, FIGURE 201, REPAIR 5.
